MathSciNet Relay Station
MathSciNet bibliographic data
MR2841844 92D30 (65L99)
Ghoreishi, M.; Ismail, A. I. B. Md.; Alomari, A. K. Application of the homotopy analysis method for solving a model for HIV infection of $\rm CD4^+$ T-cells. Math. Comput. Modelling 54 (2011), no. 11-12, 3007–3015.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement